... area and constipation. Will this go away as he goes into his second week?
Venetoclax - My husband started on venotoclax last week and has such awful pain in his abdominal...
- 28 Aug 2017 by Gilbertt
- 4 September 2017
- constipation, pain, abdominal pain, venetoclax
Added 28 Aug 2017:
my husband has been taking ibrutinib for the last two years but no longer working. They started him on Venotoclax last week and his nodes in his neck and armpits suddenly grew so big. He is terribly constipated and also has abdominal pain since he started. Has anyone else experienced this
Hi Gilbertt. According to the chemocare website, New or worsening stomach pain while taking Venetoclax is a reason to contact your physician immediately. When you do so, be sure you mention any other problems he may be having. It is possible that his stomach pain is due to the constipation. Hopefully he is drinking a lot of water as they recommend. Regardless, I think it is time to call the doctor and discuss this problem, and sooner rather than later! It is much better to be safe than sorry. I will keep you both in my prayers. I hope you will post back with the information you find out from the dr. Best of luck to you both.
- Venetoclax Information for Consumers
- Venetoclax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venetoclax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Mar 2014 • 3 answers
Posted 11 Aug 2015 • 2 answers
Posted 15 Apr 2017 • 1 answer
Posted 23 Apr 2017 • 1 answer
Posted 1 Jul 2017 • 1 answer